# SDR SWAA2020090109218

- Difficulty date: August 17, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 20,784 hours, 9,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 727-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTECOSTAL AT STA 727 ATO 727B CRACKED; UNDER TRANSITION ANGLE AT STR 25R / REMOVED AND REPLACED INTERCOSTAL PER SRM 51-40-02.
